# SDR SIMA200506606

- Difficulty date: March 2, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM AT FRAMES 23 AND 25 WERE FOUND CORRODED.  BLENDED THE CORRODED AREAS TO REMOVED THE CORROSION AND PERFORMED NDT INSPECTION AND FABRICATED AN EXTERNAL DOUBLER FOR REPAIR.  REPAIR DONE IAW EMB REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/0976, PARA 3 DATED FEB 24, 2005.  (M)
